MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2429-0500
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
Received a copy of the customer's medwatch report from the fda which states, "nurse entered patient's room 15 minutes after initiation of remicade infusion to titrate rate as ordered.Patient reported fluid leaking from bottom of the iv pump.Upon further inspection, nurse found small break in the "pump segment" tubing of the smartsite infusion set, resulting in slow leak of medication from infusion set.Infusion immediately stopped and disconnected from patient.Remicade bag was replaced and infusion resumed with new smartsite infusion set.No further complications noted".An incomplete date of event of (b)(6) 2018 was provided, and this occurred in a critical care unit.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8356494
Report Number9616066-2019-00406
Device Sequence Number13955731
Product Code FPA
UDI-Device Identifier10885403228018
UDI-Public10885403228018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2021
Device Model Number2429-0500
Device Catalogue Number2429-0500
Device Lot Number18085690
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR